# SDR SWIA201437779

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,018 hours, 42,449 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NACELLE OTBD SIDE FWD OF FWD COWL DOOR SKIN CRACKED.   REPAIRED DAMAGED SKIN ON LT ENGINE NACELLE OTBD SIDE FWD OF FWD COWL DOOR SKIN BY MEANS OF A DOUBLER REPAIR IAW ETD.
